• Bone Pain

    Asked by JoanC on Friday, April 5, 2013

    Bone Pain

    Hello: I was just wondering if any one still suffered from bone pain after having the chemo and the unesta shot 4 weeks ago. I am still in a lot of pain and still very tired. Starting radiation in 5 days.

    11 Answers from the Community

    11 answers
    • Nancebeth's Avatar

      I finished chemo 7 months ago and still have bone pain :-(

      over 3 years ago
    • SueRae1's Avatar

      I have bone pain as one of the side effects of the chemo I was on. In fact my knees got so bad I saw an orthopedist and am now doing PT, as if I needed more appointments in my life.

      over 3 years ago
    • JennyMiller's Avatar

      I took Claritin (not Claritin D) to prevent bone pain from the Neulesta Shot and it worked for me.
      It has been a year since I finished chemo and I have some bone pain but I believe it is a side effect from the Arimidex that I am taking. Everyone is different -- but I find comfort in knowing that the effects that I am enduring seem to be common in this crazy cancer world. Thank you WhatNext for providing this forum for us!!!!!!!!!!!!!

      over 3 years ago
    • CountryGirl's Avatar

      I also have joint pain. I am almost 2 years past chemo/radiation. I am also very tired most days. Sometimes I'm better at hiding it. Radiation will increase your tiredness (hard to say how much). I think exercise and hydration help the joint pain (not sure if that's in my own head or true)

      over 3 years ago
    • barbaraanne's Avatar

      yes pain here & there, I feel stiff until I start to move around. I found that 3-4 days after the neulasta shot, I had the most pain. The chemo nurse (a former patient) said to take clairtin right away & my pain pill, of course the 1st time I didn't and I suffered. For the rest of the treatments I took them right away and it definitely helped. I just started radiation and still have some pain, I try to exercise as much as possible it really does help. But I had to tone it down a lot.

      over 3 years ago
    • GlassCal's Avatar

      Ya! Excersise...from my own experience, I know that the lower your BMI, the less chemo/neulasta side effects you'll have!

      over 3 years ago
    • MillieS's Avatar

      Had a lot of bone pain with nulesta. My nurse was surprised that it lasted from infusion to infusion. I did not know about the Claritan....darn! I am on Arimidex and that has really gotten to my knees as well as other parts of me. Some days I feel like I am a hundred years old!

      over 3 years ago
    • Loafer's Avatar

      My onc said one month of recovery for every month of treatment. My joint and muscle pain went away after two months pfc. Since rads affects everyone differently, it may delay your recovery. I had no fatigue with rads but also had an accelerated treatment which only lasted 3 weeks. Good luck and exercise!

      over 3 years ago
    • jad's Avatar

      Finished chemo in mid-January. Have a little bit of bone pain which I will ask about at my upcoming post treatment onc appointment. I took the Claritin - and if it helped any, I don't think it helped too much. Some days while walking outdoors I was sure my knees would give way and
      I would fall. Not good for a 74 yo. I think I'll be starting on drug therapy very soon. I suspect it will be an AI, but I don't know which one. And yes, I'm concerned that my present sense of well-being will disappear. There is just no way we can ever know what's coming down the road.

      over 3 years ago
    • StrongSteph's Avatar

      Yes, I had bone pain.

      over 3 years ago
    • GlassCal's Avatar

      I was told about the allergy medicines too...and was relieved that I already had Zyrtec and didn't have to buy yet another thing!! :-)

      over 3 years ago

    Help the community by answering this question:

    Create an account to post your answer Already have an account? Sign in!

    By using WhatNext, you agree to our User Agreement, and Privacy Policy

    Read and answer more breast cancer questions.  Also, don't forget to check out our Breast Cancer page.